Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of David E. Rose    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. David E. V. Rose and Ilya M. Spitkovsky, On the stabilization of the Aluthge sequence, International Journal of Information and Systems Sciences, vol. 4 no. 1 (Spring, 2008), pp. 178-189, ISSN 1708-296X
  2. David E. V. Rose and Ilya M. Spitkovsky, On the numerical range behavior under the generalized Aluthge transform, Linear and Multilinear Algebra, vol. 56 no. 1&2 (January, 2008), pp. 163-177, Taylor and Francis


  1. David E. V. Rose, A categorification of quantum $\mathfrak{sl}_3$ projectors and the $\mathfrak{sl}_3$ Reshetikhin-Turaev invariant of tangles, arXiv:1109.1745v1 [math.GT] (2011)
  2. David E. V. Rose, A note on the Grothendieck group of an additive category, arXiv:1109.2040v1 [math.CT] (2011)
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320